To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

THE SHILOV BOUNDARY FOR A… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

THE SHILOV BOUNDARY FOR A q-ANALOG OF THE HOLOMORPHIC FUNCTIONS ON THE UNIT BALL OF 2x2 SYMMETRIC MATRICES

Journal article
Authors Jimmy Johansson
Lyudmila Turowska
Published in Operators and Matrices
Volume 12
Issue 1
Pages 39-53
ISSN 1846-3886
Publication year 2018
Published at Department of Mathematical Sciences
Pages 39-53
Language en
Keywords Hopf algebra, *-algebra, representation, complete contraction, Mathematics
Subject categories Algebra and geometry

Abstract

We describe the Shilov boundary for a q-analog of the algebra of holomorphic functions on the unit ball in the space of symmetric 2x2 matrices.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?